Sheibani, Hamid Reza. (1393). Mathematical Modeling of Flow in a Granular Permeable Bed Channel. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 6(1), 31-42.
Hamid Reza Sheibani. "Mathematical Modeling of Flow in a Granular Permeable Bed Channel". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 6, 1, 1393, 31-42.
Sheibani, Hamid Reza. (1393). 'Mathematical Modeling of Flow in a Granular Permeable Bed Channel', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 6(1), pp. 31-42.
Sheibani, Hamid Reza. Mathematical Modeling of Flow in a Granular Permeable Bed Channel. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1393; 6(1): 31-42.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.